# SDR QXEA0200083

- Difficulty date: January 30, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 682 hours, 616 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Part serial: K0066
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 683 hours, 622 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SEA - SYSTEM ONE HYDRAULIC LOW PRESS CAUTION LIGHT CAME ON AND NUMBER ONE HYDRAULIC SYSTEM QUANTITY SHOWS ZERO IN FLIGHT.  CREW PERFORMED EMERGENCY/ABNORMAL CHECKLIST.  FOUND LEFT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REPLACED THE NUMBER ONE HYDRAULIC PUMP.  OPERATIONAL CHECK AND LEAK CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
